Home » Frequently asked Questions on Health » How to manage urticaria?

How to manage urticaria?

Q: My name is Vinay and I am staying in Bangalore. On 20 Dec 2002, I had swelling and irritation on my lips this repeated again on 31 Dec 2002. The last tablet I took was before 15 days before 20th Dec, 2002. That is for throat allergy due to this I got cauff but still this is there after two course of antibiotic and cuaff. I am not able judge Is this happened due to throat allergy or something with the food. The doctor is given anti allergic tablet Elina and advised to take this till allergy is reduced. I worried why this is happened and how do I can find the reason for it. Please can you suggest what are some factors causes allergy.

A:Allergies can manifest themselves in many ways, e.g. eczema, urticaria, contact dermatitis, rhinitis, asthma, etc. The mechanism of production of each varies. Clinical examination will determine what problem you have. Itappears, you probably have urticaria.Urticaria can be caused by almost anything you can think of. It can be due to some inhalant, ingestant, injectant or something being produced within your own body. Identification of such a causative agent is like finding aneedle in a hay sack. Fortunately, this is not required in most cases, as the disorder resolves spontaneously over a period of time. Till then symptomatic relief is given by as little medication as is possible.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------